# SDR JJBA20161203008

- Difficulty date: December 3, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N13202
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500962
- Aircraft time: 27,596 hours, 16,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT AT ENTRY DOOR WILL NOT EXTINGUISH.  PERFORMED SYSTEM CHECK OF EMERGENCY LIGHTS.  OPS CHECKED GOOD.
